# SDR DALA2016072405520

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L BS 541 AT INNER FUSELAGE STRUCTURE.  LONGERON WAS REPAIRED IAW SRM 53-02 FIG18.
